MathSciNet Relay Station
MathSciNet bibliographic data
MR1827278 14J26 (14J28)
Dolgachev, Igor V.; Zhang, De-Qi Coble rational surfaces. Amer. J. Math. 123 (2001), no. 1, 79–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement